Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Gastric problems. Prescribed patosec, burning sensation in stomach on missing tablet. Safe for long term use?

Hi, my mom is suffering from gastric trouble and doctor suggested patosec tablet for 10 days daily in the morning.There is no problem if she is using it daily but if she misses even for one day she is suffering fron severe burning sensation in stomach .She is using this medicine from past 4 years. Now my question is, is it safe to use this madicine continously?? we have consulted so mAny doctors but no use.could you please help me
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described details, there appears to be possibility of dyspepsia.
She can take proton pump inhibitors safely for 5 years without any side effects but she should go for thorough check up.
Dyspepsia is a collection of symptoms consisting of acidic belching, abdominal heaviness and bloating, gargling sound , excessive flatulence.
Dyspepsia could be due to peptic ulcer disease, bile reflux disease and functional in nature.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for complete blood count, blood sugar, thyroid profile, and renal function test.
You should also go for endoscopy and urea breathe test for H. Pylori.
If Urea breathe test is found to be positive then you have to take complete eradication therapy for H. Pylori bacteria.
Take soft diet along with yogurt and banana.
Avoid milk and all milk related products.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor